# SDR DALA1248170193

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 68,910 hours, 10,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ROW 1-GH-5GF EMERGENCY LIGHTS ARE INOPERATIVE.  FUSES IN THE CHARGER ASSEMBLY WERE REPLACED.  SYSTEM OPERATION IS GOOD.
